MathSciNet Relay Station
MathSciNet bibliographic data
MR2661500 03E05 (03E15 03E17 03E35 03E50)
Raghavan, Dilip There is a van Douwen MAD family. Trans. Amer. Math. Soc. 362 (2010), no. 11, 5879–5891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement